hrcak mascot   Srce   HID

Izvorni znanstveni članak

Fixed points of strip $\varphi$-contractions

Kambhampaty Pattabhi Rama Sastry ; 8-28-8/1, Tamil Street, Chinna Waltair, Visakhapatnam-530017, India
Gutti Venkata Ravindranadh Babu ; Department of Mathematics, Andhra University,Visakhapatnam-530 003, India
Mukkavilli Vani Rama Kameswari ; Department of Mathematics, Andhra University,Visakhapatnam-530 003, India

Puni tekst: engleski, pdf (212 KB) str. 183-192 preuzimanja: 770* citiraj
APA 6th Edition
Sastry, K.P.R., Babu, G.V.R. i Kameswari, M.V.R. (2009). Fixed points of strip $\varphi$-contractions. Mathematical Communications, 14 (2), 183-192. Preuzeto s https://hrcak.srce.hr/43995
MLA 8th Edition
Sastry, Kambhampaty Pattabhi Rama, et al. "Fixed points of strip $\varphi$-contractions." Mathematical Communications, vol. 14, br. 2, 2009, str. 183-192. https://hrcak.srce.hr/43995. Citirano 06.08.2020.
Chicago 17th Edition
Sastry, Kambhampaty Pattabhi Rama, Gutti Venkata Ravindranadh Babu i Mukkavilli Vani Rama Kameswari. "Fixed points of strip $\varphi$-contractions." Mathematical Communications 14, br. 2 (2009): 183-192. https://hrcak.srce.hr/43995
Harvard
Sastry, K.P.R., Babu, G.V.R., i Kameswari, M.V.R. (2009). 'Fixed points of strip $\varphi$-contractions', Mathematical Communications, 14(2), str. 183-192. Preuzeto s: https://hrcak.srce.hr/43995 (Datum pristupa: 06.08.2020.)
Vancouver
Sastry KPR, Babu GVR, Kameswari MVR. Fixed points of strip $\varphi$-contractions. Mathematical Communications [Internet]. 2009 [pristupljeno 06.08.2020.];14(2):183-192. Dostupno na: https://hrcak.srce.hr/43995
IEEE
K.P.R. Sastry, G.V.R. Babu i M.V.R. Kameswari, "Fixed points of strip $\varphi$-contractions", Mathematical Communications, vol.14, br. 2, str. 183-192, 2009. [Online]. Dostupno na: https://hrcak.srce.hr/43995. [Citirano: 06.08.2020.]

Sažetak
In this paper, we introduce strip $\varphi$-contraction, where $\varphi$ is an altering distance function, and obtain sufficient conditions for the existence of fixed points for such maps. Further, we extend it to a pair of selfmaps. These results improve and generalize the results of Khan, Swaleh and Sessa [1], Sastry and Babu [5] and Park [4] to strip $\varphi$-contractions.

Ključne riječi
selfmaps; metric spaces; strip $\varphi$-contractions; orbitally continuous; fixed points

Hrčak ID: 43995

URI
https://hrcak.srce.hr/43995

Posjeta: 1.155 *